# SDR RAIA950701

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Engine: Garrtt TPE33114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Location: Rt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7534 - THE RT ENGINE ONLY ACHIEVED 93 PERCENT TORQUE AS OPPOSED TO 97 PERCENT TARGET TORQUE.  MAINTENANCE REMOVED AND REPLACED RT ENGINE AS PER GARRETT TPE33114A MM 72-00-00.  POWER RUNS REVEAL ALL PARAMETERS OK.  (W)
